On operators dominated by the Kantorovich-Banach and Levi operators in locally solid lattices. Научная публикация
Журнал |
Siberian Mathematical Journal
ISSN: 0037-4466 , E-ISSN: 1573-9260 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2023, Том: 64, Номер: 3, Страницы: 720-724 Страниц : 5 DOI: 10.1134/S0037446623030199 | ||||
Ключевые слова | locally solid lattice, Lebesgue operator, Levi operator, KB-operator, lattice homomorphism | ||||
Авторы |
|
||||
Организации |
|
Информация о финансировании (1)
1 | Институт математики им. С.Л. Соболева СО РАН | FWNF-2022-0004 |
Реферат:
A linear operator T in a locally solid vector lattice (E,τ) is a Lebesgue operator, if Txα τ → 0 for every net in E satisfying xα ↓ 0; a KB-operator, if for every τ-bounded increasing net xα in E+ there exists x ∈ E with Txα τ → Tx; a quasi KB-operator, if T takes τ-bounded increasing nets in E+ to τ-Cauchy nets; a Levi operator, if for every τ-bounded increasing net xα in E+ there exists x ∈ E such that Txα o → Tx; and aquasi Levi operator, if T takes τ-bounded increasing nets in E+ to o-Cauchy ones. We address the domination problem for the quasi KB-operators and quasi Levi operators in locally solid vector lattices. Moreover, under study are some properties of Lebesgue, Levi, and KB-operators. In particular, we prove that the vector space of regularly Lebesgue operators is a subalgebra of the algebra of all regular operators.
Библиографическая ссылка:
Gorokhova S.G.
, Emelyanov E.Y.
On operators dominated by the Kantorovich-Banach and Levi operators in locally solid lattices.
Siberian Mathematical Journal. 2023. V.64. N3. P.720-724. DOI: 10.1134/S0037446623030199 WOS Scopus РИНЦ OpenAlex
On operators dominated by the Kantorovich-Banach and Levi operators in locally solid lattices.
Siberian Mathematical Journal. 2023. V.64. N3. P.720-724. DOI: 10.1134/S0037446623030199 WOS Scopus РИНЦ OpenAlex
Оригинальная:
Горохова С.Г.
, Емельянов Э.Ю.
Об операторах, мажорируемых операторами Канторовича - Банаха и операторами Леви в локально солидных решетках
Владикавказский математический журнал (Vladikavkaz Mathematical Journal). 2022. Т.24. №3. С.55-61. DOI: 10.46698/f5525-0005-3031-h Scopus РИНЦ OpenAlex
Об операторах, мажорируемых операторами Канторовича - Банаха и операторами Леви в локально солидных решетках
Владикавказский математический журнал (Vladikavkaz Mathematical Journal). 2022. Т.24. №3. С.55-61. DOI: 10.46698/f5525-0005-3031-h Scopus РИНЦ OpenAlex
Даты:
Поступила в редакцию: | 10 окт. 2021 г. |
Принята к публикации: | 4 мар. 2023 г. |
Опубликована в печати: | 24 мая 2023 г. |
Опубликована online: | 24 мая 2023 г. |
Идентификаторы БД:
Web of science: | WOS:000996393600019 |
Scopus: | 2-s2.0-85160920068 |
РИНЦ: | 62466540 |
OpenAlex: | W4377990865 |